# SDR USAASB97309

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: Right
- Part time: 31,827 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 152 - SHORTLY AFTER TAKEOFF, THE AUTO-PILOT DISENGAGED, THE FIRST OFFICERS AIRSPEED DECREASED, THE STALL WARNING SOUNDED AND THE STICK SHAKER ACTIVATED.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT AIR DATA COMPUTER.  (M)
